I am a 33 year old unmarried male, and I have a back stiffness problem for more than three years. Everyone gives the says that my posture is not proper while walking. Two years back when I consulted a doctor, he suspected ankylosing spondylitis, but HLA-B27 was negative. After seeing the x-ray, the doctor told that there are some fusions between the bones. He recommended few vitamin tablets for few months, and he asked to do exercise. So, I started swimming, but from the last six months, I am not able to continue because of my job transfer.
In the last two years, the condition did not worsen, but the stiffness remains the same. So, I consulted another doctor, who took an x-ray, MRI scan, blood test, ESR, etc., and I have attached my test report. The doctor told this is neither spondylitis nor arthritis, and he asked me not to worry. If it is ankylosing spondylitis, then it would have gotten worse in the last two years. He said that there is only mild fusion at present. So, he recommended some calcium tablets and Gabapentin tablet. I read a lot of negative reviews on this tablet, with relation to nerves. I am taking this from the last one month.
I would like to know your opinion on the following, what is the actual condition and seriousness of this problem? Currently, I am having the stiffness and posture problem. Will it affect me more in the future? Can I take Gabapentin tablet? Is there any solution to improve my posture? I have got some suggestions to use hot and cold therapy, can I do it? Thank you.
Welcome to icliniq.com.
I have seen the attached reports (attachment removed to protect patient identity).
Revert with more information to a rheumatologist online --> https://www.icliniq.com/ask-a-doctor-online/rheumatologist
Was this answer helpful?|
Thanks for your reply. Regarding the Gabapentin tablet, I have erectile dysfunction. I got confirmed that this tablet causes ED problem. Is it advisable to stop the medication suddenly or reduce the dosage gradually? The appointment with my doctor is only next month, and I am not able to contact him since he is on vacation. At what extent does this medicine cause this problem? Will it get normal after the medication is over? Regards.
Welcome back to icliniq.com.
For more information consult a rheumatologist online --> https://www.icliniq.com/ask-a-doctor-online/rheumatologist
Was this answer helpful?|
Query: Hello doctor, Is gym workout good for health and stress? Please suggest me as I want to join the gym. Read Full »
Query: Hi doctor, I have three kids and three dogs. Our dogs steal shoes from porch and wander outside fence. We all treat it as normal behavior and try to teach them peacefully. But they of course do not listen. And my husband hits them with shoes regularly trying to teach them not to steal shoes. It hap... Read Full »
Query: Hello doctor, I am a 72-year-old male with a height of 5 feet 6 inches and a weight of 78 kg. I have been on Eltroxin 100 mcg and Amloz 5 mg for two years for hypothyroidism. I am feeling fatigued and have an intense appetite. I have lost fertility for the last one year. My ESR value is 41. I also ... Read Full »
Ask your health query to a doctor online?Ask a Rheumatologist Now